On the closure of certain differential operators
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1959), pp. 44-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_6_a5,
author = {L. S. Dashnits},
title = {On the closure of certain differential operators},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {44--47},
year = {1959},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_6_a5/}
}
L. S. Dashnits. On the closure of certain differential operators. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1959), pp. 44-47. http://geodesic.mathdoc.fr/item/IVM_1959_6_a5/